# SDR COEA2015110616804

- Difficulty date: November 6, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 19,476 hours, 21,268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53872701200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  AFT AVIONICS BAY DOOR SURROUND SKIN HAS LEVEL 2 CORROSION IN MULTIPLE AREAS.  DOUBLER REPAIR IAW SRAS ES-5644 15 9771 DATED 11 30 15.
